# SDR I5EA2014112601622

- Difficulty date: October 17, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 64,662 hours, 43,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMER EXIT LIGHT INOPERATIVE OVERWING EXIT.  IT WAS LATER DETERMINED THAT THE LIGHT BULB HAD BURNT OUT SIZE 356.  R & R TESTED OKAY.
